# SDR SWAA2023020196668

- Difficulty date: January 30, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,465 hours, 35,302 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Panel
- Part number: NOTENTERED
- Condition: Split
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 120CF HAS SPLIT<[01] REMOVED AND REPLACED FWD CARGO AFT FLOOR PANEL PER AMM 25-52-01.
